# SDR AU980485

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 652956
- Condition: Worn
- Location: Exh Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER REMOVED DUE TO LOW COMPRESSION.  EXHAUST VALVE P/N 636242 FOUND WORN 0.178 MM (0.007 INCH).  EXHAUST VALVE GUIDE P/N 652956 WORN 0.0432 MM (0.017 INCH).
